# SDR DL76L101210

- Difficulty date: May 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,570 hours, 13,296 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1197 S39l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1197+99 STR 39L-39R VHF ANT MOUNT HOLE CRACKED AND REPAIRED IAW SRM 53-60-01, FIG 201, REPAIR 2.
